# SDR AALA2000359

- Difficulty date: February 24, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller
- Condition: Corroded
- Location: Air Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT INBOARD ROLLER TRAY IS CORRODED IN AREA OF AIR BRAKE HOLE AT APPROX STATION 1637.  REPAIRED AREA IAW SRM 53-00-01 VOL 1.  REPAIR MATERIAL .090 2024-T6. (M)
